# SDR O2GA2022042886001

- Difficulty date: April 28, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N860UP
- Make and model: Beech B300
- Aircraft serial: FL1055
- Aircraft time: 4,028 hours, 3,377 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1013890237
- Part serial: 88922201
- Condition: Intermittent
- Location: Right Engine
- Part time: 17 hours, 15 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A, O

## Discrepancy

DURING CLIMB AND LEVEL OFF THE RIGHT ENGINE OIL PRESSURE INDICATION FLUCTUATED FROM NORMAL TO 96/111/55/18 PSI. THE CHECKLIST WAS FOLLOWED AND THE RIGHT ENGINE SECURED (SHUTDOWN). AN EMERGENCY WAS DECLARED AND AIRCRAFT DIVERTED TO KMDT. SINGLE ENGINE LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE RIGHT ENGINE OIL PRESSURE TRANSDUCER AND OIL FILTER. THE ENGINE EDC AND DCU WERE SWAPPED FROM LEFT TO RIGHT PER FIELD SERVICE REPRESENTATIVE RECOMMENDATION. ENGINE GROUND RUNS AND OPERATIONAL CHECKS PERFORMED WITH NO DEFECTS NOTED. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
